Mid thirties female, and other than weighing too much, I've been otherwise healthy. About May 2007, I had a panic attack. I had 2 others 2 years prior, but never again until then. When I saw a doctor, i was told that I was fine. Was given a low Rx of xanax, and then sent home. But my arms felt pretty weak (I work in computers and do a LOT of typing).
After that, I saw my doc again for pins/needle/pain in my hands and muscle pain around the shoulders.. She thought it could be carpal tunnel and gave me muscle relaxers, motrin 800, and an appt to see a neurologist. At the same time, I was having low back pain and my ankles/feet/legs (particularly on the left) had been swelling. We chalked it up to too much sitting at work and my weight. I have since lost some weight and the swelling has stopped.
Soon after that, I pulled a muscle in my upper back, which resulted in swelling around my shoulder making one (the left) slightly higher. Again, I was told that I had a lot of tension in my shoulders. Had an MRI done of my lumbar region and found 2 herniated discs. Upper spine MRI was all clear.
I take an EMG next month, but as I wait, more strange neuro symptoms are arising. For a while, with the back pain, I had pins/needles/burning/weakness in my legs and feet (particularly the left). A few times, I felt like I was being stuck with pins all over, including my face/head. The feelings of carpal had worn off for a while with the pills, shoulder massages, and rest but they've been returning. My eyelid jumps sometimes; my head aches at time, usually on the left at the back or on the side, and recently, pain behind the eye has accompanied it. The left side of my body looks slightly bigger than my right, and I'm anxious and sleep deprived. When I do sleep, my body will ***k several times during, waking me up.
I've always had bad knees, but now the worst one (the left) is almost unbearable. Stairs are a killer; so is standing for long periods of time. I feel pain and weakness in that foot (left) and a hot feeling occurs on the side of that foot at times.
This is driving me crazy. I haven't had an MRI of the brain yet and my EMG isn't for another 4 weeks. I was given sleeping pills and I haven't increased my xanax dosage, but maybe I should? I have no idea as to what's happening to me or why. It's like my whole life went from being fine to a complete mess in just a few months. I'm terrified that it's something life-altering.
I guess I'd like to know if anyone has any thoughts on what could be wrong...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?